Interpolation theorems for certain spaces of differentiable functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part III, Tome 105 (1969), pp. 15-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1969_105_a1,
author = {O. V. Besov and A. D. Dzhabrailov},
title = {Interpolation theorems for certain spaces of differentiable functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {15--20},
year = {1969},
volume = {105},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1969_105_a1/}
}
TY - JOUR AU - O. V. Besov AU - A. D. Dzhabrailov TI - Interpolation theorems for certain spaces of differentiable functions JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1969 SP - 15 EP - 20 VL - 105 UR - http://geodesic.mathdoc.fr/item/TM_1969_105_a1/ LA - ru ID - TM_1969_105_a1 ER -
O. V. Besov; A. D. Dzhabrailov. Interpolation theorems for certain spaces of differentiable functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part III, Tome 105 (1969), pp. 15-20. http://geodesic.mathdoc.fr/item/TM_1969_105_a1/